Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Itching, difficulty in swallowing and skin rashes after eating chicken and peanuts. Took Loratadine and Celestamine. Need faster relief

I have allergy all over my neck, upper body and arms because of eating chicken and peanuts yesterday. I took Loratadine yesterday but it didn t work. This morning after breakfast I tool Celestamine (2mg) tablet and I m still waiting after an hour but the itch and rashes won t go away. I feel like there s a lump in my throat and it s quite difficult to swallow. Please tell me if there s any fast relief medication i can take as I am at work now and won t be able to go to the doctor just yet. Thank you.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it will take time about 2 wk as allergy occurs immediately by anything at any age at any time
avoid these in future
you are already taking steroids in celestamine
change to predneolone starting with 60 mg od tapering it off slowly for 3 week
apply calamine lotion on affected area
add liquid antacids tds
and fexofenadine 120 mg bd
do 3 wk
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor